Skip to content
My WebMD Sign In, Sign Up
viginal spoting
avatar
loove23 posted:
I am 24 years old, i have two kids a boy and a girl, i have taking the contraceptive shots however it has been making bleed for sometime a month, also it has made me so tired and sleepy, and i tend to eat alot more it has been making me put alot of weight, it this normal or should i see a doctor.......can it be harmful to me or my baby has i am still breastfeeding....
Reply
 
avatar
Chris_WebMD_Staff responded:
Hi and welcome!

If you are thinking about seeing the doctor then it's time to see the doctor. I really do feel you need an appointment. Make the call and share your concerns and your symptoms.
Please feel free to visit our Women's Health Community . But ultimately you need to see your doctor.
Good Luck and Good health,
Chrissy
WebMD Community Staff


Helpful Tips

Was this Helpful?
5 of 9 found this helpful

Helpful Resources

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.